# SDR YENA20110815321

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 31,812 hours, 12,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A7272
- Condition: Defective
- Location: R2 Door
- Part time: 31,673 hours, 12,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 724 NAS-JFK, DURING MAINTENANCE ON NON-ROUTINE-00010 CANNOT SAFELY PIN R2 ESCAPE SLIDE TO FACILITATE MAINTENANCE.  REMOVED AND REPLACED R2 DOOR SLIDE IAW AMM 25-62-44-04.  ALL REQUIRED OPS CHECK OK.
